Prof. Alexander Lubotzky - Publications

Expansion of building-like complexes
Lubotzky, A; Meshulam, R; Mozes, S;
GROUPS GEOMETRY AND DYNAMICS Volume: 10 Issue: 1 Published: 2016 (Link)
Random Latin squares and 2-dimensional expanders
Lubotzky, A; Meshulam, R;
ADVANCES IN MATHEMATICS Volume: 272 Published: FEB 26 2015 (Link)
Invariable generation of infinite groups
Kantor, WM; Lubotzky, A; Shalev, A;
JOURNAL OF ALGEBRA Volume: 421 Issue: SI Published: JAN 1 2015 (Link)
Quantum error correcting codes and 4-dimensional arithmetic hyperbolic manifolds
Guth, L; Lubotzky, A;
JOURNAL OF MATHEMATICAL PHYSICS Volume: 55 Issue: 8 Article Number: 082202 Published: AUG 2014 (Link)
IMAGES OF WORD MAPS IN FINITE SIMPLE GROUPS
Lubotzky, A;
GLASGOW MATHEMATICAL JOURNAL Volume: 56 Issue: 2 Published: MAY 2014 (Link)
Manifolds counting and class field towers
Belolipetsky, M; Lubotzky, A;
ADVANCES IN MATHEMATICS Volume: 229 Issue: 6 Published: APR 1 2012 (Link)
Invariable generation and the Chebotarev invariant of a finite group
Kantor, WM; Lubotzky, A; Shalev, A;
JOURNAL OF ALGEBRA Volume: 348 Issue: 1 Published: DEC 15 2011 (Link)
Lattices with and lattices without spectral gap
Bekka, B; Lubotzky, A;
GROUPS GEOMETRY AND DYNAMICS Volume: 5 Issue: 2 Published: 2011 (Link)
Finite simple groups of Lie type as expanders
Lubotzky, A;
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY Volume: 13 Issue: 5 Published: 2011 (Link)
Quantum error-correcting codes and 4-dimensional arithmetic hyperbolic manifolds
Larry Guth, Alexander Lubotzky
Published: 21 Oct 2013 (Link)

Mailing List Subscription

Subscribe to our mailing list to receive updates of our events, workshops, talks etc. Enter your email address below:

Click here to unsubscribe

Quantum Center Events Calendar
Click here to enlarge
News And Updates
Close